# SDR N6WA20140514002

- Difficulty date: May 14, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 25,919 hours, 18,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ALARM WENT OFF & VISIBLE SMOKE WAS SEEN.  PERFORMED OPERATIONS CHECK OF LAVATORY SMOKE DETECTOR SYS IAW 26-16-00.  OPERATIONS CHECKED NORMAL AT THIS TIME.
